Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 46 Functional analysis"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | C | G | J | M | P | T | V | Š
Number of items at this level: 21.

A

Abrahams, I. David (2002) On the application of the Wiener-Hopf technique to problems in dynamic elasticity. Wave Motion, 36 (4). pp. 311-333. ISSN 0165-2125

B

Baum, Paul and Millington, Stephen and Plymen, Roger (2003) Local-global principle for the Baum-Connes conjecture with coefficients. K-Theory, 28. pp. 1-18. ISSN 0920-3036

Brodzki, Jacek and Niblo, Graham and Plymen, Roger and Wright, Nick (2013) The Dirac operator and the limit-of-discrete-series for the universal cover of SL_2(R). [MIMS Preprint]

Brodzki, Jacek and Niblo, Graham and Plymen, Roger and Wright, Nick (2013) K-theory and limit-of-discrete-series for the universal cover of SL_2(R). [MIMS Preprint]

Brodzki, Jacek and Niblo, Graham and Plymen, Roger and Wright, Nick (2013) The spectrum of the Dirac operator for the universal cover of SL_2(R). [MIMS Preprint]

Buchstaber, Victor and Rees, E. G. (2002) The Gelfand map and symmetric products. Selecta Mathematica, 8 (4). pp. 523-535. ISSN 1420-9020

C

Cotter, Simon and Dashti, Massoumeh and Robinson, James and Stuart, Andrew (2009) Bayesian inverse problems for functions and applications to fluid mechanics. Inverse Problems, 25 (11).

G

Garcia-Naranjo, Luis and Montaldi, James and Smolyanov, Oleg G. (2015) Transformations of Feynman path integrals and the generalized densities of Feynman pseudomeasures. [MIMS Preprint]

J

Jawdat, Jamila and Plymen, Roger (2009) R-groups and geometric structure in the representation theory of SL(N). [MIMS Preprint]

M

Montaldi, James and Smolyanov, Oleg G. (2016) Feynman path integrals and Lebesgue-Feynman measures. [MIMS Preprint]

Montaldi, James and Smolyanov, Oleg G. (2014) Transformations of measures via their generalized densities. Russian Journal of Mathematical Physics, 21 (3). pp. 379-385. ISSN 1555-6638

P

Plymen, Roger (2002) Reduced C*-algebra of the p-adic group GL(n) II. Journal of Functional Analysis, 196 (1). pp. 119-134. ISSN 0022-1236

T

Tressl, Marcus (2011) Bounded super real closed rings. [MIMS Preprint]

Tressl, Marcus (2008) Bounded super real closed rings. [MIMS Preprint]

V

Veitch, Benjamin H. and Abrahams, I. David (2007) On the commutative factorization of n x n matrix Weiner-Hopf kernels with distinct eigenvalues. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 463 (2078). pp. 613-639. ISSN 1471-2946

Š

Šego, Vedran (2012) The hyperbolic Schur decomposition (extended). [MIMS Preprint]

Šego, Vedran (2012) The hyperbolic Schur decomposition (extended). [MIMS Preprint]

Šego, Vedran (2012) The hyperbolic Schur decomposition (extended). [MIMS Preprint]

Šego, Vedran (2012) The hyperbolic Schur decomposition. [MIMS Preprint]

Šego, Vedran (2012) The hyperbolic Schur decomposition. [MIMS Preprint]

Šego, Vedran (2012) The hyperbolic Schur decomposition. [MIMS Preprint]

This list was generated on Sat Nov 25 01:00:29 2017 GMT.